# SDR DALA2021011300202

- Difficulty date: January 12, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 59,155 hours, 7,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 29JH INOPERABLE.  CORRECTIVE ACTION: RESEATED CONNECTOR AT SEAT 29JH AT FLOOR DISCONNECT.  EMERGENCY LIGHT NOW CHECKS GOOD.
